# SDR COEA2015071705816

- Difficulty date: July 17, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53374000204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT CREASE BEAM WEB BETWEEN FRAMES 19 - 20 HAS TOOLING DAMAGE.  REPLACED PART BY FABRICATION.
